Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

How is numbness in hands and feet treated ?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11704 Questions
Should I take my husband to the er now he is experiencing
numbness and tingling in his hands and feet and also toes are colder than rest of body, He recently did bath salts the synthetic drug
He is 55 weights 170 and high cholesterol is his only condition but is treated by medication
Posted Sun, 15 Apr 2012 in Medicines and Side Effects
Answered by Dr. Rakhi Tayal 1 hour later

Thanks for writing to us.

Having numbness in hands and feet is the mildest effect of bath salts and it indicates that he inhaled the salts in small quantity only.

There is no specific drug to reverse its effects. These symptoms will subside gradually with time. The only thing you need to take care is to keep him well hydrated and give him plenty of fluids to flush out the drugs from his system through urine.

If you see worsening of the symptoms than regression then I do consider taking him to the ER would be a better and needy option.

I hope this information has been both informative and helpful for you. If there are additional concerns, I am available for your followups.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor